# SDR SIMA20140628025

- Difficulty date: June 28, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 28,110 hours, 25,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14004213605
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM SUPPORT, OTBD FLANGE IS CRACKED BETWEEN FRAMES 47 - 48.  R & R IAW SRM 53-23-01 & 51-40-02.  CHANNEL PN 140-04213-611, SHEAR CLIP PN 140-04214-605 & 140-04214-611.
